Allergic to canasten cream

Browse our forums now - if you wish to talk to others you need to be a member. Simply follow this link, create a username and password, and you could be talking to others in our forums today!

Moderator: talkhealth

Post Reply
3 posts
jjbeans23
Posts: 1
Joined: Sat May 09, 2020 7:03 pm
Quote

by jjbeans23 on Sat May 16, 2020 11:12 am

Allergic to canasten cream

Hi
Been using canasten cream for thrush, it makes me burn and itch like crazy. Have tried the tablet but that did not work, won't try the pessary as so scared incase that makes me burn inside. Have tried fluconazole tablet that make me tingle like hell.
Anyone got any ideas til I get to the doctor on Monday?

User avatar
talkhealth
Posts: 1759
Joined: Thu Nov 04, 2010 3:29 pm
Quote

by talkhealth on Mon Jul 20, 2020 10:55 am

Re: Allergic to canasten cream

Hi jjbeans23,

Sorry to see that you didn't receive any replies from our other members. We hope that you were able to get the help you needed from your Dr.

Kind regards
talkhealth
talkhealth team

Visit our events page - https://www.talkhealthpartnership.com/events

Prycejosh1987
Posts: 368
Joined: Mon Sep 14, 2020 6:29 pm
Quote

by Prycejosh1987 on Thu Nov 05, 2020 7:54 pm

Re: Allergic to canasten cream

jjbeans23 wrote:
Sat May 16, 2020 11:12 am
Hi
Been using canasten cream for thrush, it makes me burn and itch like crazy. Have tried the tablet but that did not work, won't try the pessary as so scared incase that makes me burn inside. Have tried fluconazole tablet that make me tingle like hell.
Anyone got any ideas til I get to the doctor on Monday?
I think you need to try alternatives if the cream is causing issues. I think the issue is severe bacterial infection. Wash often and try soaps when washing.

Post Reply
3 posts